Hypersurfaces quartiques de dimension 3: Non-rationalité stable

Jean Louis Colliot-Thélène, Alena Pirutka

Research output: Contribution to journalArticlepeer-review


There are (many) smooth quartic threefolds over the complex field which are not stably rational. More precisely, their degree zero Chow group is not universally equal to ℤ. The proof uses a variation of a method due to C. Voisin. The specialisation argument we use yields examples defined over a number field.

Original languageFrench
Pages (from-to)371-397
Number of pages27
JournalAnnales Scientifiques de l'Ecole Normale Superieure
Issue number2
StatePublished - 2016

ASJC Scopus subject areas

  • General Mathematics

Cite this